76K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrazole & side effects .. Can't cope anymore

5 REPLIES 5
Jill1998
Community Champion

Re: Anastrazole & side effects .. Can't cope anymore

Glad you are feeling better ,my surgeon didn't even mention side effects !!!!

Re: Anastrazole & side effects .. Can't cope anymore

I have topped taking anastrozole for over a week now and all the joint pain and numerous other side effects disappeared! I really wish Physicians would be more honest about side effects of drugs. What I have learned is you must educate yourself as much as possible regarding health issues. The information is out there but you need to be thorough in your search. There is also a lot of false information as well so make sure you cover a number of reputable sites!!

Re: Anastrazole & side effects .. Can't cope anymore

I hear what you are saying.  Please let me know if you hear that the pain is permanent in your joints.  I have had to have 2 knee surgeries.  My knees were fine before starting this drug.  

Jill1998
Community Champion

Re: Anastrazole & side effects .. Can't cope anymore

No ,not permanent ,you will get mobility back,I have friends on this site who have been as disabled as you by the meds re their joints .Taking this medication is no guarantee that BC will not come back ,it works for some ,not others .Quality of life is important .lots of people on this site had same dilemma .Hope you feel better soon.

Re: Anastrazole & side effects .. Can't cope anymore

Hi Skm1960, 

 

It sounds like you are going through a really difficult time and I am sure some of our users will be quick to offer their support and share their story. You may want to post on this thread where the users are already sharing their expereince of Anastrazole and supporting each other.

 

In the meantime please do call our support line at 0808 800 6000 who can talk to you about the side effects you have been experiencing and offer a freindly ear.

 

Best wishes,

 

Lizzy

 

Digital Community Assistant  

Anastrazole & side effects .. Can't cope anymore

I was diagnosed in June 2014 with BC, had a lumpectomy and had 3 nodes removed, luckily they were clear.  Tumour was grade 3 and Oestrogen+.   After radiotherapy about 4 months later I started on Letrozole, I couldn't tolerate them because of the SEs.   Switched to Tamoxifen,  no good..  So about 6 months ago I was put on Anastrozole, started out ok but now it's just a nightmare.  Feeling terrible physically from this Anastrozole, all came to a head and I have decided I am not taking it anymore. I am walking around the house, bent forward, my joints are so painful and stiff ...all my joints. Can hardly get up the stairs, can't bend down, can't lift the kettle, seriously struggling. I can't get out of a chair, or my bed, all the joints in my hands are painful and now my knees seem to be seizing up.     Can't see the point of living the way I am now.   I also saw somewhere on the net that the side effects are permanent?  Is that true?   I stopped taking them 2 days ago and I am hoping that the effects will wear off soon.   I have no quality of life as I am just now.  My relationship with my husband is at an all time low.   I felt perfectly well when I had cancer, ironic eh?